On m-Sectorial Extensions of Sectorial Operators

Автор(и)

  • Yury Arlinskii
  • Andrey Popov

DOI:

https://doi.org/10.15407/mag13.03.205

Ключові слова:

секториальный оператор, аккретивный оператор, расширение Фридрихса, расширение Крейна-фон Неймана, граничная пара, граничная тройка.

Анотація

Мы изучаем максимальные секториальные расширения замкнутого плотно определенного секториального оператора. В частности, получены абстрактные граничные условия для таких расширений. Результаты применены для параметризации всех m-секториальных расширений неотрицательного симметрического оператора в модели двухцентрового точечного взаимодействия на плоскости.

Анотацiя

Ми вивчаємо максимальнi секторiальнi розширення замкнутого щiльно визначеного секторiального оператора. Зокрема, отримано абстрактнi граничнi умови для таких розширень. Результати застосовано для параметризацiї всiх m-секторiальних розширень невiд'ємного симетричного оператора в моделi двохцентрової точкової взаємодiї на площинi.

Mathematics Subject Classification: 47A20, 47B25, 47B44, 47A06, 47A07, 82B23.

Посилання

V. Adamyan, Nonnegative Perturbations of Nonnegative Self-adjoint Operators, Methods Funct. Anal. Topology 13 (2007), No. 2, 103–109.

S. Albeverio, F. Gestezy, R. Hoegh-Krohn, and H. Holden, Solvable Models in Quantum Mechanics, Springer, New York, 1988.

R. Arens, Operational Calculus of Linear Relations, Pacific J. Math. 11 (1961), 9–23. https://doi.org/10.2140/pjm.1961.11.9

Yu.M. Arlinskiı̆, Positive Spaces of Boundary Values and Sectorial Extensions of Nonnegative Symmetric Operators, Ukrain. Mat. Zh. 40 (1988), No. 1, 8–14 (Russian); Engl. transl.: Ukrainian Math. J. 40 (1988), No. 1, 5–10. https://doi.org/10.1007/BF01056437

Yu.M. Arlinskiı̆, Maximal Sectorial Extensions and Closed Forms Associated with them, Ukrain. Mat. Zh. 48 (1996), 723–738 (Russian); Engl. transl.: Ukrainian Math. J. 48 (1996), 809–827.

Yu.M. Arlinskiı̆, Extremal Extensions of Sectorial Linear Relations, Mat. Stud. 7 (1997), 81–96.

Yu.M. Arlinskiı̆, On m-Accretive Extensions and Restrictions, Methods Funct. Anal. Topology 4 (1998), 1–26.

Yu.M. Arlinskiı̆, On Functions connected with Sectorial Operators and their Extensions, Integral Equations Operator Theory 33 (1999), 125–152. https://doi.org/10.1007/BF01233960

Yu. Arlinskiı̆, Boundary Triplets and Maximal Accretive Extensions of Sectorial Operators, in “Operator Methods for Boundary Value Problems”, London Mathematical Society Lecture Note Series, No. 404, Cambridge University Press, London, 2012, 33–70.

Yu. Arlinskiı̆, Yu. Kovalev, and E. Tsekanovskiı̆, Accretive and Sectorial Extensions of Nonnegative Symmetric Operators, Complex Anal. Oper. Theory 6 (2012), No. 3, 677–718.

Yu.M. Arlinskiı̆ and A.B. Popov, On m-Accretive Extensions of Sectorial Operator, Math. Sb. 204 (2013), No. 8, 3–40 (Russian); Engl. transl.: Sb. Math. 204 (2013), No. 8, 1085–1121. https://doi.org/10.1070/SM2013v204n08ABEH004331

Yu.M. Arlinskiı̆ and E.R. Tsekanovskiı̆, Quasi-Selfadjoint Contractive Extensions of Hermitian Contractions, Teor. Funktsiı̆ Funktsional. Anal. i Prilozhen. 50 (1988), 9–16 (Russian); Engl. transl.: J. Soviet Math. 49 (1990), No. 6, 1241–1247. https://doi.org/10.1007/BF02209165

M. Ashbaugh, F. Gesztesy, M. Mitrea, R. Shterenberg, and G. Teschl, A Survey on the Kreı̆n–von Neumann Extension, the Corresponding Abstract Buckling Problem, and Weyl-type Spectral Asymptotics for Perturbed Kreı̆n Laplacians in Nonsmooth Domains, Oper. Theory Adv. Appl. 232 (2013), 1–106. https://doi.org/10.1007/978-3-0348-0591-9_1

V. Derkach and M. Malamud, On Weyl Function and Hermitian Operators with Gaps, Dokl. Akad. Nauk SSSR 293 (1987), No. 5, 1041–1046.

V.A. Derkach and M.M. Malamud, Generalized Resolvents and the Boundary-Value Problems for Hermitian Operators with Gaps, J. Funct. Anal. 95 (1991), No. 1, 1– 95.

V.A. Derkach and M.M. Malamud, The Extension Theory of Hermitian Operators and the Moment Problem, J. Math. Sci. 73 (1995), No. 2, 141–242.

V.A. Derkach, M.M. Malamud, and E.R. Tsekanovskiı̆, Sectorial Extensions of Positive Operators and Characteristic Functions, Ukrain. Mat. Zh. 41 (1989), No. 2, 151–158 (Russian); Engl. transl.: Ukrainian Math. J. 41 (1989), No. 2, 136–142. https://doi.org/10.1007/BF01060376

F. Gesztesy, N. Kalton, K. Makarov, and E. Tsekanovskiı̆, Some Aplications of Operator-Valued Herglotz Functions, Oper. Theory Adv. Appl. 123 (2001), 271– 321.

N. Goloshchapova, On the Multi-Dimensional Schrödinger Operators with Point Interactions, Methods Funct. Anal. Topology 17 (2011), 126–143.

M.L. Gorbachuk and V.I. Gorbachuk, Boundary-Value Problems for DifferentialOperator Equations, Naukova Dumka, Kiev, 1984 (Russian); Engl. transl.: Kluwer Academic Publishers, 1991.

G. Grubb, Spectral Asymptotics for the “Soft” Selfadjoint Extension of a Symmetric Elliptic Differential Operator, J. Operator Theory 10 (1983), No. 1, 9–20.

A. Jeffrey and D. Zwillinger, Table of Integrals, Series, and Products, Elsevier Science, 2007.

T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin–Heidelberg–New York, 1966.

A.N. Kochubei, Extensions of a Positive Definite Symmetric Operator, Dokl. Akad. Nauk Ukrain. SSR, Ser. A, No. 3, 1979, 168–171 (Russian).

M.G. Kreı̆n, The Theory of Selfadjoint Extensions of Semibounded Hermitian Transformations and its Applications, I, Mat. Sb. 20 (1947), 431–495; II, Sb. Math. 21 (1947), 365–404 (Russian).

M.G. Kreı̆n and H. Langer, Über die Q-Function eines Π-Hermiteschen Operators im Raum Πκ , Acta Sci. Math. (Szeged) 34 (1973), 191–230.

M.G. Kreı̆n and H. Langer, On Defect Subspaces and Generalized Resolvents of Hermitian Operator in the Space Πκ , Funkcional. Anal. i Priložen 5 (1971), No. 3, 54–69 (Russian).

V.E. Lyantse, On a Boundary Problem for Parabolic Systems of Differential Equations with a Strongly Elliptic Right-Hand Side, Mat. Sb. 35 (1954), No. 2, 367–368 (Russian).

M.M. Malamud, On Some Classes of Hermitian Operators with Gaps, Ukrain. Mat. Zh. 44 (1992), No. 2, 215–234 (Russian); Engl. transl.: Ukrainian Math. J. 44 (1992), 1522–1547.

V.A. Mikhailets, Solvable and Sectorial Boundary-Value Problems for the Operator Sturm–Liouville Equation, Ukrain. Mat. Zh. 26 (1974), 450–459 (Russian).

F.W.J. Olver, Nist Handbook of Mathematical Functions, National Institute of Standards, and Technology (U.S.), Cambridge University Press, 2010.

R. Phillips, Dissipative Operators and Hyperbolic System of Partial Differential Equations, Trans. Amer. Math. Soc. 90 (1959), 192–254. https://doi.org/10.1090/S0002-9947-1959-0104919-1

R.S. Phillips, On Dissipative Operators, Lectures in Differential Equations 3 (1969), 65–113.

F.S. Rofe-Beketov, Numerical Range of a Linear Relation and Maximal Relations, Teor. Funktsiı̆ Funktsional. Anal. i Prilozhen. 44 (1985), 103–112 (Russian); Engl. transl.: J. Sov. Math. 48 (1990), No. 3, 329–336. https://doi.org/10.1007/BF02216104

I.N. Sneddon, Fourier Transforms, Dover Books on Mathematics, Dover Publications, 1995.

O.G. Storozh, Extremal Extensions of Nonnegative Operator and Accretive Boundary Problems, Ukrain. Mat. Zh. 42 (1990), No. 6, 857–860 (Russian); Engl. transl.: Ukrainian. Math. J. 42 (1990), No. 6, 758–760. https://doi.org/10.1007/BF01058931

E. Tsekanovski˘ı, Characteristic Function and Sectorial Boundary-Value Problems,Proceedings of the Institute of Mathematics (Novosibirsk) 7 (1987), 180–195 (Rus-sian).

Downloads

Опубліковано

2017-12-17

Як цитувати

(1)
Arlinskii, Y.; Popov, A. On m-Sectorial Extensions of Sectorial Operators. J. Math. Phys. Anal. Geom. 2017, 13, 205-241.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.

Статті цього автора (авторів), які найбільше читають